An algorithm for optimizing nonlinear dynamical systems
Doklady Akademii Nauk, Tome 313 (1990) no. 3, pp. 537-540
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_313_3_a4,
author = {R. Gabasov and F. M. Kirillova and O. I. Kostyukova},
title = {An algorithm for optimizing nonlinear dynamical systems},
journal = {Doklady Akademii Nauk},
pages = {537--540},
year = {1990},
volume = {313},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_313_3_a4/}
}
R. Gabasov; F. M. Kirillova; O. I. Kostyukova. An algorithm for optimizing nonlinear dynamical systems. Doklady Akademii Nauk, Tome 313 (1990) no. 3, pp. 537-540. http://geodesic.mathdoc.fr/item/DAN_1990_313_3_a4/